Estimate of the number of zeros of Abelian integrals for a perturbation of hyperelliptic Hamiltonian system with nilpotent center
Jihua Wang
Chaos, Solitons & Fractals, 2012, vol. 45, issue 9, 1140-1146
Abstract:
In this paper, we present a complete study of the zeros of Abelian integrals obtained by integrating the 1-form (α+βx+γ x2)ydx over the compact level curves of the hyperelliptic Hamiltonian of degree five H(x,y)=y22+14x4-15x5. Such a family of compact level curves surround a nilpotent center. It is proved that the lowest upper bound of the number of the isolated zeros of Abelian integral is two in any compact period annulus, and there exists some α, β and γ such that system could appear at least two limit cycles bifurcating from the nilpotent center. The proof relies on the Chebyshev criterion for Abelian integrals (Grau et al, Trans Amer Math Soc 2011) and some techniques in polynomial algebra.
Date: 2012
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077912001257
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:45:y:2012:i:9:p:1140-1146
DOI: 10.1016/j.chaos.2012.05.011
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().